MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. 3.5MM FLEXTEND PEDIATRIC STANDARD STRAIGHT TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. 3.5MM FLEXTEND PEDIATRIC STANDARD STRAIGHT TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 60PFSS35
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that hairline fractures were the trachs near the hub.There was a patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D4 - expiration date and d4 - primary udi number; corrected.Two devices were returned for evaluation.The returned devices were visually inspected.The testing could duplicate the customer reported problem, rips were detected on eyelets.Root cause will be determined through run rate trending as applicable.No further actions.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
3.5MM FLEXTEND PEDIATRIC STANDARD STRAIGHT TRACH TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20032610
Report Number3012307300-2024-07947
Device Sequence Number3048180
Product Code JOH
UDI-Device Identifier15021312516777
UDI-Public(01)15021312516777(17)290113(10)4451407
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number60PFSS35
Device Lot Number4451407
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age4 YR
Patient SexMale
Patient Weight16 KG
Patient EthnicityNon Hispanic
Patient RaceWhite